# SDR AALA202403057923

- Difficulty date: March 4, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A321-231
- Aircraft serial: 6035
- Aircraft time: 59,044 hours, 38,181 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: UNKNOWN
- Condition: Excess Play
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED  EXCESSIVE NOSE WHEEL VIBRATION FROM HIGH SPEED TAKE OFF ROLL THRU ROTATION TO GEAR CLEAN UP. MAINTENANCE FOUND EXCESSIVE PLAY ON THE NOSE LANDING GEAR UPPER (AALA202403054210) AND LOWER (AALA202403055579) TORQUE LINKS. MAINTENANCE REPLACED BOTH TORQUE LINKS ALONG WITH THE TORQUE LINK PINS (AALA202403057923) PER AMM 32-21-27.
